MAUDE Adverse Event Report: COVIDIEN EXT SET BIFURCATED 60 ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN EXT SET BIFURCATED 60 ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 60ENY
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the nurse could not flush feeding through extension tubing.There was no patient harm reported.The extension tubing was replaced.The nasogastric (ng) tube did not require a replacement.
 
Additional Manufacturer Narrative
A device history record of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation one decontaminated sample was received for evaluation.The reported condition is confirmed.The most likely root cause for this condition could be a result of a workmanship issue.The manufacturing process was reviewed and during the assembly process it is possible for excess solvent to be applied to the device during the bonding process generated by dispenser when the application is performed without a guide pin.The reported condition was evaluated against the acceptable quality limit (aql) and no action plan is required since the complaint report represents an occurrence rate of 0.003% which is below the approved aql of 0.65 %.The current process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
EXT SET BIFURCATED 60 ENFIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10165644
Report Number9612030-2020-02500
Device Sequence Number3083601
Product Code PIF
UDI-Device Identifier10884521212091
UDI-Public10884521212091
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60ENY
Device Catalogue Number60ENY
Device Lot Number534285664X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date11/04/2020
Patient Sequence Number1
Patient Age20 DA
Patient Weight1